# SDR FDEA201610033444

- Difficulty date: October 3, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 71,205 hours, 22,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N61586
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD FRAME UPPER HINGE CUTOUT CRACKED.  REPAIRED IAW EA F-5210-TO328868 P1.  MAJOR REPAIR.
